


default search action
"Approximation by piecewise constants on convex partitions."
Oleg Davydov (2012)
- Oleg Davydov:
Approximation by piecewise constants on convex partitions. J. Approx. Theory 164(2): 346-352 (2012)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.